# SDR ASAA2022080939457

- Difficulty date: August 9, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 55,724 hours, 16,761 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: UNKNOWN
- Condition: Dirty
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#1 ENGINE CONTROLL LIGHT ILLUMINATED ON TAXI OUT. GROUNDED - YES. PERFORMED EEC BITE ON #1 ENG. FOUND FAULT 85-20581. ACCOMPLISHED B737-800 FIM 75-23 TASK 801. CLEANED HMU CONNECTORS- ACCOMPLISHED ACTUATORS TEST WITH NO ACTIVE FAULTS. RAN ENG 2 TIMES- VERIFIED NO EEC FAULTS. SEAMC MARCUS NOTIFIED.
